# SDR CAL960412

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69523
- Make and model: Doug DC-9-32
- Aircraft serial: 47520
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Part time: 64,836 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND TWO 1.25 INCH CRACKS IN TOP RT SIDE OF RUDDER SKIN.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 55-01, FIGURE 2.  (X)
